MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX082020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the 54" transfer carriage and found the locking pins to be misaligned.As the locking pins were misaligned, the loading cart was not locked to the transfer carriage subsequently causing the reported event to occur.The 54" transfer carriage is not under a steris service contract and is serviced and maintained by the user facility.While the steris service technician was on-site, he counseled user facility personnel on the proper use and operation of the transfer carriage.The 54" transfer carriage remains out of service and is pending repairs.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported via medwatch (mw5111744) that while an employee was utilizing their 54" transfer carriage, the loading cart tipped forward and fell to the floor.No report of injury.
 
Additional Manufacturer Narrative
In lieu of repairing the transfer carriage subject of the reported event, the user facility purchased a new transfer carriage.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15473760
Report Number3005899764-2022-00048
Device Sequence Number4323040
Product Code FLE
UDI-Device Identifier00724995150358
UDI-Public00724995150358
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX082020003
Device Catalogue NumberAX082020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown